Electron. J. Differential Equations, Vol. 2017 (2017), No. 47, pp. 1-13.

Boundedness and square integrability of solutions of nonlinear fourth-order differential equations with bounded delay

Erdal Korkmaz, Cemil Tunc

In this article, we give sufficient conditions for the boundedness, uniformly asymptotic stability and square integrability of the solutions to a fourth-order non-autonomous differential equation with bounded delay by using Lyapunov's second method.

Submitted January 3, 2017. Published February 16, 2017.
Math Subject Classifications: 34D20, 34C11.
Key Words: Stability; boundedness; Lyapunov functional; fourth order; delay differential equations; square integrability.

Show me the PDF file (384 KB), TEX file for this article.

Erdal Korkmaz
Department of Mathematics
Faculty of Arts and Sciences
Mus Alparslan University
49100, Muş, Turkey
email: korkmazerdal36@hotmail.com
Cemil Tunç
Department of Mathematics, Faculty of Sciences
Yüzüncü Yil University
65080, Van, Turkey
email: cemtunc@yahoo.com

Return to the EJDE web page